American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35E20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Todor Todorov. An existence result for linear partial differential equations with $C^\infty$ coefficients in an algebra of generalized functions. Trans. Amer. Math. Soc. 348 (1996) 673-689. MR 1316863.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] S. Paul Smith. Polynomial solutions to constant coefficient differential equations . Trans. Amer. Math. Soc. 329 (1992) 551-569. MR 1013339.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] R. Z. Yeh. Hyperholomorphic functions and second order partial differential equations in ${\bf R}\sp n$ . Trans. Amer. Math. Soc. 325 (1991) 287-318. MR 1015927.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Leon Ehrenpreis. Reflection, removable singularities, and approximation for partial differential equations. II . Trans. Amer. Math. Soc. 302 (1987) 1-45. MR 887494.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Sönke Hansen. Localizable analytically uniform spaces and the fundamental principle . Trans. Amer. Math. Soc. 264 (1981) 235-250. MR 597879.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Carlos E. Kenig and Peter A. Tomas. $L\sp{p}$ behavior of certain second order partial differential operators . Trans. Amer. Math. Soc. 262 (1980) 521-531. MR 586732.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] I. M. Sheffer. Expansions in generalized Appell polynomials, and a class of related linear functional equations . Trans. Amer. Math. Soc. 31 (1929) 261-280. MR 1501482.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1